It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Addison's Disease Board Index
Pages: 1 2 3 Showing 1 - 20 of 64 for cortef dizzy. (0.017 seconds)


... I was supposed to cut the noon dose in half for three weeks and then try and eliminate. I cut it in half yesterday got real dizzy took my 10 at 5 as always and at 6 still dizzy do I took another 5 mg at 6. It helped a lot but not all the way. ... (2 replies)
... I was supposed to cut my noon dose of cortef in half and then take my 10 mg at 5 which would put me at 25 instead of 30. ... (2 replies)
... trying to get him stabalized and over the nausea. He is doing some better with that today. I also do not like it being so high. His neurologist also said today cortef could cause the BP problem he is having but did not say what we could do about it. ... (8 replies)

... My MD had to add Fludrocortisone to increase my BP to the point where I wouldn't have the dizzy blackouts all the time. ... (8 replies)
... I was hoping to try and go off some of the cortef since i have been on a roll with the florinef and the swelling, but then the high pulse rates started, don't want the rest of my symptoms to return. ... (4 replies)
... Sorry, I did not see this! I am not a subsitute for a doctor... Are you taking salt tablets? Your BP still seems low but yet, your pulse is low at the same time - when my BP is low, my pulse is through the roof. That seems very odd to me. 30mg of cortef is higher than what my doctors would have me on - but doctors differ. I take 22.5 total. And would take less if not... (4 replies)
... ok It has been a week and my pulse is still very elevated when I stand, and I am sometimes dizzy. I am going to call tomorrow and see what they want me to do. The swelling is gone, and I have been working out a lot, and I still can't get any weight to come off. I hope it is not the cortef. I hate to see how I am going to feel if they take that away. I take 30 mg of that too. (4 replies)
... The last cortef needs to be taken before five or you will be awake into the wee hours of the night. Been there and done that. ... (11 replies)
... (6 replies)
... Hi. I am new to this board, but I have had Addison's Disease since 1997. I have always taken Cortef but because of the cost my doctor said, I could try the generic hydrocortisone. I am now wondering if this was not a good decision. ... (6 replies)
... So..I'm on a total of 15 mg of cortef and I'm hoping to hold there until I see the doctor July 12. He's thinking I might need to try to get more thyroid med in my system again. ... (6 replies)
... I am now on thirty mg of cortef and .1 of florinef, along with the collection of my thyroid meds. ... (6 replies)
... thanks for responding KMatthew - actually, I've gone from that wired feeling to being absoluting exhausted and dizzy first thing in the morning pre-11:00 dose. I called my doc and he now wants me to take 5 mg arising, 11:00 and 3:00. So, already up to 15 mgs. He's working me up to 20. I do have more energy but still feel woozy - I figure its also thyroid med finally... (6 replies)
Cortef dosing
May 21, 2007
... MaryAnn, I take preg. because it is safer for me to take than cortef because of the Lyme. Allso I am not in complete adrenal failure. I don't know how bad of shape your adrenals are. ... (24 replies)
Cortef dosing
May 8, 2007
... Maryann, thanks for the reply. I have read the info about DHEA also, and of course scared to take it. I am also like you and research everything. I have spent years studying everything that had a resemblence to my symptoms, and i also do that with meds too. It is definately hard dealing with both AI & LD, since the meds for AI make the LD worse, its like, what do we do. We... (24 replies)
... I was doing so well, that my doctor decided to take me down to 20 mg of cortef from 30 last Thursday. ... (5 replies)
... (8 replies)
Cortef question
Oct 23, 2006
... Thanks Wanda, I am going to the doctor next Monday and you can be sure that I am going to tell him my dosage is too high. Since starting cortef I have noticed my cheeks to be fuller/puffy and weight gain in my tummy area and I have just been nausueas and dizzy. I am going to see how Monday goes but am 99% sure that I am going to get a second opinion! Thanks again (2 replies)
... Were you ever dizzy after starting cortef, and if so, how long before the dizziness went away? ... (8 replies)
... I have notcied in the last year or so that my memory is getting worse and worse. The other day, I noticed that one of the side effects to Cortef is memory loss. ... (9 replies)


Associated Tags: cytomel, florinef, potassium, synthroid

Pages: 1 2 3

All times are GMT -7. The time now is 08:27 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!